# SDR NACA200000025

- Difficulty date: December 22, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N1377K
- Make and model: Doug DC-6A
- Aircraft serial: 44596
- Aircraft time: 32,834 hours
- Engine: Pwa R2800CB3
- Engine time: 1,423 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356994
- Part serial: A753XANX
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 1,423 hours
- Component: Engine, Pwa, R2800CB3
- Component part number: R2800CB3
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

DISCREPANCIES:  MECHANICAL INTERUPTION AT 0100Z DUE TO NR 1 ENGINE BACKFIRING.   CORRECTIVE ACTION:  REPLACED NR 17 CYCLINDER FOR CRACKED HEAD.
